# SDR HNAA0700182

- Difficulty date: October 1, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 32,511 hours, 37,513 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Relay
- Part number: YD4N
- Condition: Unknown
- Location: Apu Bay
- Part time: 32,511 hours, 37,513 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ATTEMPTED TO DISCHARGE APU FIRE BOTTLE.  FIRE BOTTLE DID NOT DISCHARGE.  (VERIFIED IN ROA ON 2 OCT 07).  VERIFIED 28 VOLTS AT SQUIB CONNECTOR.  REPLACED SQUIB AS PRECAUTION.  OPS CHECKED OLD SQUIB, CHECKED GOOD.  SUSPECT FAULT CAUSED BY APU AIR/GROUND RELAY 7615-K4 WHICH IS ENERGIZED BY RT MAIN BUS, DE-ENERGIZED WHEN APU GENERATOR CONTACTOR FAILED CAUSING LARGE BUSS VOLTAGE DROP TAKING POWER FROM SQUIB CARTRIDGE.  REMOVED AND REPLACED RELAY 7615-K4 AS PRECAUTION.
